MAUDE Adverse Event Report: HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES

HTL-STREFA S.A. MEMBER'S MARK PEN NEEDLES
Model Number 31G X 5MM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This defect was most probably caused by the higher than usual force holding the cannula inside the rubber plug of the vial, exceeding the strength of bond of cannula and needle hub.
 
Event or Problem Description
Patient is having issues removing the pen needle from her insulin pen.Customer has not been injured.

Brand Name
MEMBER'S MARK PEN NEEDLES
Common Device Name
PEN NEEDLE
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7884783
Report Number9613304-2018-00031
Device Sequence Number2049622
Product Code FMI
UDI-Device Identifier10078742257737
UDI-Public(01)10078742257737(17)230201(10)Y46E9
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/01/2023
Device Model Number31G X 5MM
Device Catalogue Number8931
Device Lot NumberY46E9
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/07/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2018
Initial Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1